MathSciNet Relay Station
MathSciNet bibliographic data
MR2886352 93D15 (49N35 93C23)
Thuan, M. V.; Phat, V. N. Optimal guaranteed cost control of linear systems with mixed interval time-varying delayed state and control. J. Optim. Theory Appl. 152 (2012), no. 2, 394–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement